# SDR FDEA201101170203

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5724411200000
- Condition: Gouged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E INBD OF THE PYLON AND OTBD OF THE NR 3 SLAT TRACK THERE ARE APPROX 11 GOUGES FROM BUTTON HEADS INSTALLED ON THE BOTTOM SKIN OF SLAT RIB 8.  R & R SLAT IAW AMM 27-80-11-04.  SLAT TEST GOOD IAW AMM 27-80-11-04.  REMOVED SKIN SECTION IAW SRM 51-40-21, PARA 13.  FORMED NEW SECTION IAW DWG A7244112.  ALODINE, PRIMED & PAINTED IAW SRM 51-75-10-08 & 51-23-10.  INSTALLED SECTION IAW SRM 51-40-21, PARA 13.
